# SDR DALA2025021201099

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 95,121 hours, 17,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 FOUND BY CREW ON PREFLIGHT - LLCR ESCAPE HARNESS MISSING. CORRECTIVE ACTION: INSTALLED ESCAPE HARNESS AS PER CMM 25-29. LLCR REACTIVATED. MEL PLACARD REMOVED (6879640)
